# SDR ASAA2013042994759

- Difficulty date: April 29, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769012
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT PIT RT SIDEWALL FOUND RT TRANSITION PANEL TO BE CORRODED.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A1, FIG 101.  REPAIRED TRANSITION PANEL IAW SRM 53-60-53-2R5, W2, O .040, R 0, L 50, D .040.
